Items where Author is "Smolyanov, Oleg G."

Group by: Item Type | No Grouping
Number of items: 3.

Article

Montaldi, James and Smolyanov, Oleg G. (2014) Transformations of measures via their generalized densities. Russian Journal of Mathematical Physics, 21 (3). pp. 379-385. ISSN 1555-6638

MIMS Preprint

Montaldi, James and Smolyanov, Oleg G. (2016) Feynman path integrals and Lebesgue-Feynman measures. [MIMS Preprint]

Garcia-Naranjo, Luis and Montaldi, James and Smolyanov, Oleg G. (2015) Transformations of Feynman path integrals and the generalized densities of Feynman pseudomeasures. [MIMS Preprint]

This list was generated on Thu Feb 22 01:01:12 2024 GMT.